# SDR 07FDEA03991

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980165202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P 27 LT, C 75-76 REPAIR PERFORMED IAW A300-600 FREIGHTER SRM 53-10-14 FIG 201, APPROVED BY EA 6-5310-81054 AND RAS/DATLS/0002051/2004 ISS A .
